# SDR MASA2011072003270

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 20,206 hours, 15,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE FLAP CRACK UPPER RT.   REMOVED AND REPLACED HANDLE FLAP.
